MAUDE Adverse Event Report: FHC, INC. MICROTARGETING¿ STERILE DRAPE SLEEVE; PATIENT SURGICAL DRAPE, SINGLE-USE

FHC, INC. MICROTARGETING¿ STERILE DRAPE SLEEVE; PATIENT SURGICAL DRAPE, SINGLE-USE
Model Number 66-DA-SD-00436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025 fhc opened a record in our qms system regarding a product return issue from chile.During investigation into this issue, fhc discovered that our sales reps.In latin america had removed products from one distributor in chile and provided to a different customer in chile.Some of the products removed and redistributed were sterile.As per our qms procedures, products are to be returned to our headquarters (me, usa) for reinspection prior to any additional distribution activities.Some of the products redistributed were used in surgeries.There were no adverse events as a result of use.This report is being generated as there was a potential of risk since the product was not reinspected, sterility could have been compromised and could have resulted in an infection.

Brand Name
MICROTARGETING¿ STERILE DRAPE SLEEVE
Common Device Name
PATIENT SURGICAL DRAPE, SINGLE-USE
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main street
bowdoin, ME 04087
2076665651
MDR Report Key22185419
Report Number3002250546-2025-00003
Device Sequence Number8356200
Product Code HAW
UDI-Device Identifier00873263004364
UDI-Public00873263004364
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K011992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66-DA-SD-00436
Device Catalogue Number66-DA-SD
Device Lot Number274478
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown